# SDR USAA20090924BB138

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: 7321860002
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PHL  FLT 729 - EN ROUTE LHR TO PHL.  ON APPROACH, EICAS MESSAGE T/E FLAP DISAGREE DISPLAYED.  TRAILING EDGE LIGHT ILLUMINATED WHEN 25 T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  CREW DECLARED AN EMERGENCY AND CIRCLED AROUND.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CENTER FLAP PDU BYPASS VALVE.
